# SDR UPS06846615

- Difficulty date: March 23, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1670 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS 2 EACH AFT OF SERVICE DOOR L-2 AT STA 1670 L17L.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM53-2-1 FIG 10.
